# SDR SWAA2021052765643

- Difficulty date: April 17, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT.   REPAIRED BY WELD FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4B AND BAC 5975 STEP (4).
